MathSciNet Relay Station
MathSciNet bibliographic data
MR1634652 34A12 (34A99 35L65)
Bressan, Alberto; Shen, Wen Uniqueness for discontinuous ODE and conservation laws. Nonlinear Anal. 34 (1998), no. 5, 637–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement